2-Farthest orthogonality in generalized 2-normed spaces

Hamid Mazaheri, Mousavi Shams Abad, M. A. Dehghan

Abstract


In this paper, we consider the concepts 2-farthest orthogonalityin generalized 2-normed spaces, We obtain a necessary and coecient conditionsfor 2-remotal sets and 2-uniquely remotal sets in generalized 2-normedspaces.

Keywords


Generalized 2-normed spaces, 2-Farthest Orthogonality, 2-Farthest points, 2-Uniquely remotal sets, 2-Remotal sets.

Full Text:

PDF

References


Cho, Y. J. and Kim, S. S., "Gateaux Derivatives and 2-Inner Product "Glas. Mat. Ser. III 27 (1983), 197-203.

Diminnie, C. R. and White, A., "A Characterization of 2-Inner Product Spaces", Math. Japon. 114 (1983), 275-277.

Dragomir, S. S., Cho, Y. J. and Kim, S. S., Superadditivity and Monotonicity

of 2-Norms Generated by Inner Products and Related Results", Soochow J. Math. 24 (1998), 13-32.

Ga hler, S., "Lineare 2-Normierte Raume", Math. Nachr. 28 (1964), 1-43.

Gozali, S. M. and Gunawan, H. On b-orthogonality in 2-normed spaces. J. Indones. Math. Soc. 16 (2010), 127-132.

Gunawan, H., "On n-Inner Products, n-Norms, and the Cauchy-Schwarz Inequality", Sci. Math. Jpn. 55 (2002), 53-60.

Gunawan, H., "Inner Product on n-Inner Product Spaces", Soochow J. Math. 28 (2002), 389-398.

Gunawan, H. and Mashadi, "On n-Normed Spaces", Int. J. Math. Math. Sci. 27 (2001), 631-639.

Gunawan, H., Mashadi, Gemawati, S., Nursupiamin and Sihwaningrum, I., "Orthogonality in 2-Normed Spaces Revisited", Univ. Beograd Publ.

Elektrotehn. Fak. Ser. Mat. 17 (2006), 76-83.

Kamali, H.R. and Mazaheri, H., "b-General Orthogonality in 2-Normed Spaces", Int. Appl. Math. Sci. 2 (2008), 775-780.

Khan, A. and Siddiqui, A., "B-Orthogonality in 2-Normed Space", Bull. Calcutta Math. Soc. 74 (1982), 216-222.

Lewandowska, Zoa; Moslehian, Mohammad Sal; Saadatpour Moghaddam, Assieh. "Hahn-Banach theorem in generalized 2-normed spaces."

Commun. Math. Anal. 1 (2006), 109-113.

Mazaheri, H. and Kazemi, R., "Some Results on 2-Inner Product Spaces", Novi Sad J. Math. 37 (2007), 35-40.

H. Mazaheri, T. D. Narang and H. R. Khademzadeh, Nearest and Farthest points in normed spaces, In Press Yazd University, 2015




DOI: https://doi.org/10.22342/jims.24.1.480.%25p

Refbacks

  • There are currently no refbacks.


Journal of the Indonesian Mathematical Society ( p-ISSN:2086-8952 | e-ISSN:2460-0245) published by the Indonesian Mathematical Society (IndoMS).

Indexed by:

logo DOAJLogo SintaThe Indonesian Publication Index-Portal Garuda Google Scholar logo zbMath Logo AMSLogo CrossrefLogo Thomson Reuters

Visitor Number : web statistics View My Stats


Creative Commons License
Journal of the Indonesian Mathematical Society by http://jims-a.org/index.php/jimsa is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.

p-ISSN:2086-8952e-ISSN:2460-0245